# SDR FDKA200607173

- Difficulty date: July 21, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 12,629 hours, 12,149 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6118 MCO.  THE CREW REPORTED THE ALTIMETER HEADING WERE OFF 110 DEGREES.  MAINTENANCE RESET THE SYSTEM, OPS CHECKED GOOD.
